# SDR FDEA201208112943

- Difficulty date: August 11, 2012
- Submitted: September 10, 2012
- Operation: Air carrier
- Aircraft: N10060
- Make and model: Doug MD-10-10F
- Aircraft serial: 46970
- Aircraft time: 58,427 hours, 23,019 cycles
- System (JASC): 5754 · Leading Edge Devices
- Part: Skin
- Part number: NRB60252
- Condition: Misrepaired
- Location: Zone 600
- Stage of operation: IN
- How discovered: V
- Nature of condition: W
- Precautionary procedure: K

## Discrepancy

RT WING NR 2 SLAT L/E UPPER SKIN APPROX STATION XIS 247 MISREPAIRED.  REPAIRED IAW AMM 27-80-01-4, REV 14.3.   REPAIR CLASSIFIED AS MINOR IAW GMM 6-2-100, REV 115.
